MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T25 HEXALOBE, CANNULATED; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DRIVER SHAFT, T25 HEXALOBE, CANNULATED; MANUAL INSTR, GENERAL SURGICAL
Model Number DRIVER SHAFT, T25 HEXALOBE, CANNULATED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the ankle arthrodesis, the screwdriver broke while the screw (6.5 mm headless compression screw) was being inserted.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
DRIVER SHAFT, T25 HEXALOBE, CANNULATED
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25020748
Report Number1220246-2026-02532
Device Sequence Number16052112
Product Code LXH
UDI-Device Identifier00888867197299
UDI-Public(01)00888867197299(11)230314(10)1392310
Combination Product (Y/N)N
Initial Reporter CountryLG
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T25 HEXALOBE, CANNULATED
Device Catalogue NumberAR-8610D-65
Device Lot Number1392310
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown